MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number M00509001
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 (date of event): date of event was approximated to (b)(6) 2023 as no event date was reported.Block h6 (device codes): imdrf device code a051201 captures the reportable event of peg tube dislodged or dislocated.Block h6 (impact codes): impact code f19 captures the reportable event of surgical intervention.Impact code f08 captures the reportable event of hospitalization or prolonged hospitalization.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit pull method was used during a percutaneous endoscopic gastrostomy procedure.The procedure date is unknown.During the procedure, it was observed that the peg tube dislodged.The patient remained in the hospital.Reportedly, on (b)(6) 2023, patient had a t-tag added to the device and was released from the hospital.

Brand Name
ENDOVIVE SAFETY PEG KIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17808984
Report Number3005099803-2023-05095
Device Sequence Number15191949
Product Code PIF
UDI-Device Identifier08714729880394
UDI-Public08714729880394
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K150679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00509001
Device Catalogue Number57707
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2023
Initial Report FDA Received Date09/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown